Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I am experiencing extreme itching of my right labia.

I was recently treated for a yeast infection and I have been back to the gyno twice in the last month to confirm it is gone. However, I still am experiencing extreme itching of my right labia. It has small cuts and scabs on it from my itching and the skin feels thick and dry. I was told by my gyno to use rephresh to reset my PH balance and it was supposed to take care of the itching. I ve used two three day doses in the last week and it hasn t affected the itching at all. I did however awake this morning with a clump of white discharge. About the size of a dime. I don t know if it is a part of the rephresh process or what but it s extremely odd and I ve just felt like there is something wrong down there for a while now. If anyone could shed some light on my issues, I would be forever grateful. Thank you.
Asked On : Sun, 20 Feb 2011
Answers:  2 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sports Medicine Specialist 's  Response
To my opinion your problem requires thorough investigations and then treating the symptoms and disease itself.
Please check with your doctor at the earliest.
Good hygiene and nutritious food are very important pillars to get rid off the problem.
Answered: Mon, 21 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
hi welcome to HealthcareMagic
from the problems as you have mentioned
it seems that you are having some infections you need to be clinically examined and may be few tests done for proper treatment
please check with your doctor and be guided
for the time being you can take the medicines used for mixed infections
tab azithromycin 1gm in empty stomach
tab fasigyn ds 2 tab after meals

tab fluconazole 150 mgm single mdose
surfaz sn cream for local application eor 10 days
both partners should take the treatment simultaneously
better to get check up as soon as possible
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor